Über Flächen konstanter mittlerer Krümmung.

Stefan Hildebrandt

Mathematische Zeitschrift (1969)

  • Volume: 112, page 107-144
  • ISSN: 0025-5874; 1432-1823

How to cite


Hildebrandt, Stefan. "Über Flächen konstanter mittlerer Krümmung.." Mathematische Zeitschrift 112 (1969): 107-144. <http://eudml.org/doc/171225>.

author = {Hildebrandt, Stefan},
journal = {Mathematische Zeitschrift},
keywords = {variational calculus},
pages = {107-144},
title = {Über Flächen konstanter mittlerer Krümmung.},
url = {http://eudml.org/doc/171225},
volume = {112},
year = {1969},

AU - Hildebrandt, Stefan
TI - Über Flächen konstanter mittlerer Krümmung.
JO - Mathematische Zeitschrift
PY - 1969
VL - 112
SP - 107
EP - 144
KW - variational calculus
UR - http://eudml.org/doc/171225
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.